# SDR SWAA2017082215839

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 45,757 hours, 26,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Part number: 65C16820
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE AFT GIRT BAR HANGER LOOSE.   SECURED THE GIRT BAR ASSEMBLY IAW SRM.
